Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


very worried about a friend off meds
Jun 4, 2003

My friend (female) has been off her meds for a year or two. She was at the point of needed to get back on due to health reasons, but quit after a couple months because she says they make her completely depressed,no energy, etc.. She started the same triple that she had quit before (sorry can 't remember which, but I think viramune was one and had no protease inhibiters). She is very sensitive and has loss faith in her ability to take them. I am very worried about her because she is healthy, but I see a downward trend in the labs. How can I help her? Are there certain combos that are better for ultra sensitive types? Any specific advice would be greatly appreciated. I myself take mega-HART with no problems, so can't relate. I don't want her to give up and get sick.

Response from Dr. Henry

Sounds like a challenging situation. I would suggest trying to support her to follow-up with your HIV specialist to consider alternative regimens and perhaps get some emotional/possibly psychiatric help. KH



Previous
Change on Regimen(2)
Next
Taking azt out of combo

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement